Theoretical Economics Letters

Vol.1 No.3(2011), Paper ID 8316, 6 pages



Solution for Rational Expectation Models Free of Complex Numbers


Frank Hespeler



Copyright © 2011 Frank Hespeler et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

F. Hespeler, "Solution for Rational Expectation Models Free of Complex Numbers," Theoretical Economics Letters, Vol. 1 No. 3, 2011, pp. 47-52. doi: 10.4236/tel.2011.13011.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.